| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 21-24


B. Surender Reddy
      The Riesz theorem and \alpha-n-norms in random n-normed spaces
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1001-1013.

G. S. Mahapatra, B. S. Mahapatra
      Intuitionistic fuzzy fault tree analysis using intuitionistic fuzzy numbers
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1015-1024.

A. Farajzadeh, A. Hossein Pour, M. Amini
      An explicit method for solving fuzzy partial differential equation
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1025-1036.

N. Uglesic
      On ultrametrics and equivalence relations-duality
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1037-1048.

C. Aksop
      A study on forecasting methods based on smoothing techniques
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1049-1057.

Mingyu Shi, Yuming Chu, Yueping Jiang
      Three best inequalities for means in two variables
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1059-1066.

A. Ganesh, G. Balasubramanian, A. Bayad
      On the |\overline{N},p_n|_k summability of factored Fourier series
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1067-1073.

O. Alkam, E. Abu Osba
      On Eisenstein integers modulo n
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1075-1082.

M. Bayram, S. Ebru Das
      Global asymptotic stability of a nonlinear recursive sequence
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1083-1089.

A. Jaber
      \Delta-supergraded submodules
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1091-1104.

A. J. Hollier, B. K. Spearman, Qiduan Yang
      Elliptic curves y^2 = x^3 + pqx with maximal rank
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1105-1110.

S. M. Al-Areefi
      Pairwise \gamma − R_k spaces
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1111-1120.

S. K. Chaubey, A. Kumar
      Semi-symmetric metric T-connection in an almost contact metric manifold
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1121-1129.

H. Mahdi, A. EL-Mabhouh, N. Said
      Dimension and continuity on T_0-Alexandroff spaces
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1131-1140.

D. Hazarika, D. K. Mitra
      On L-semi-pseudo metrization
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1141-1148.

S. M. Mirzaei
      Homotopy perturbation method for solving the second kind of non-linear integral equations
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1149-1154.

W. Pimpasalee, C. Uiyyasathian
      Clique coverings of glued graphs at complete clones
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1155-1166.

S. Jafari, M. Lellis Thivagar, N. Rebecca Paul
      Remarks on \tilde{g}_\alpha-closed sets in topological spaces
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1167-1178.

S. Rajaee
      Comaximal submodules of multiplication modules
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1179-1183.

B. Surender Reddy
      Statistical convergence in n-normed spaces
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1185-1193.

T. Veluchamy, T. Thulasimani
      Posinormal composition operators on weighted Hardy space
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1195-1205.

S. K. Datta, E. Jerin
      On a result of Datta and Jha
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1207-1210.

S. K. Datta, E. Jerin
      A note on the deficiencies of some differential polynomials
      Int. Math. Forum, Vol. 5, 2010, no. 21-24, 1211-1217.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |